Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 15, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 19, 2012, 2:11 PM CDT for Eastland County, Erath County, Palo Pinto County, Texas. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2012, 2:11 PM CDT (19:11 UTC)
- Expired
- Mar 19, 2012, 3:05 PM CDT
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Eastland County, TX, Erath County, TX, Palo Pinto County, TX
The radar
The Dyess AFB radar (KDYX), 73 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 2:25 PM CDT | HAIL 1 | Thurber, TX | SPOTTER REPORTS QUARTERS IN THURBER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1782 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 318 m²/s²
- 0-3 km storm-relative helicity
- 447 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 17.2
The text
As transmitted, in the capitals the NWS used until 2016.
607
WUUS54 KFWD 191911
SVRFWD
TXC133-143-363-192015-
/O.NEW.KFWD.SV.W.0015.120319T1911Z-120319T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
211 PM CDT MON MAR 19 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN ERATH COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 315 PM CDT
* AT 211 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF RANGER...MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HUCKABAY AROUND 235 PM...
GORDON AROUND 240 PM...
MORGAN MILL AROUND 250 PM...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 345 AND 383.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3252 9869 3252 9858 3265 9858 3266 9857
3281 9806 3251 9807 3234 9800 3226 9856
3221 9866 3242 9877
TIME...MOT...LOC 1911Z 237DEG 31KT 3237 9862
$$
82/JLD3 follow-up statements
692
WWUS54 KFWD 191923
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
223 PM CDT MON MAR 19 2012
TXC133-143-363-192015-
/O.CON.KFWD.SV.W.0015.000000T0000Z-120319T2015Z/
EASTLAND TX-ERATH TX-PALO PINTO TX-
223 PM CDT MON MAR 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN PALO PINTO...NORTHERN ERATH AND EASTERN EASTLAND
COUNTIES...
AT 222 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF STRAWN...MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STRAWN AROUND 225PM CDT...
GORDON AND MORGAN MILL AROUND 230 PM CDT...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 345 AND 383.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.
&&
LAT...LON 3252 9869 3252 9858 3265 9858 3266 9857
3281 9806 3251 9807 3234 9800 3226 9856
3221 9866 3242 9877
TIME...MOT...LOC 1922Z 223DEG 44KT 3250 9849
$$933
WWUS54 KFWD 191940
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
240 PM CDT MON MAR 19 2012
TXC133-143-363-192015-
/O.CON.KFWD.SV.W.0015.000000T0000Z-120319T2015Z/
EASTLAND TX-ERATH TX-PALO PINTO TX-
240 PM CDT MON MAR 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN PALO PINTO...NORTHERN ERATH AND EASTERN EASTLAND
COUNTIES...
AT 237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF MINGUS...MOVING NORTHEAST AT 60 MPH.
THIS SEVERE THUNDERSTORM PRODUCED QUARTER SIZE HAIL AS IT MOVED OVER
THURBER AT 225 PM CDT. IT IS EXPECTED TO MOVE ACROSS THE TOWN OF
PALO PINTO AROUND 245 PM CDT...THEN INTO THE GRAFORD AREA AROUND 255
PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.
&&
LAT...LON 3252 9869 3252 9858 3265 9858 3266 9857
3281 9806 3251 9807 3234 9800 3226 9856
3221 9866 3242 9877
TIME...MOT...LOC 1937Z 215DEG 53KT 3271 9837
$$737
WWUS54 KFWD 192005
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
305 PM CDT MON MAR 19 2012
TXC133-143-363-192014-
/O.CAN.KFWD.SV.W.0015.000000T0000Z-120319T2015Z/
EASTLAND TX-ERATH TX-PALO PINTO TX-
305 PM CDT MON MAR 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PALO
PINTO...NORTHERN ERATH AND EASTERN EASTLAND COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3252 9869 3252 9858 3265 9858 3266 9857
3281 9806 3251 9807 3234 9800 3226 9856
3221 9866 3242 9877
TIME...MOT...LOC 2004Z 215DEG 53KT 3303 9809
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 12:21 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Mar 19, 12:21 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1221 PM CDT MON MAR 19 2012 .AVIATION... ACTIVE WEATHER EXPECTED FOR THIS FORECAST PERIOD. LINE OF THUNDERSTORMS...AND ASSOCIATED OUTFLOW BOUNDARY...FROM NEAR BOWIE TO COMANCHE...WILL CONTINUE TO DRIFT EASTWARD THROUGH THE AFTERNOON HOURS. SIMPLE EXTRAPOLATION WILL PUT THIS LINE NEAR THE METROPLEX AIRPORTS BETWEEN 21-22Z. COOLER AIR BEHIND THE BOUNDARY ALREADY IN PLACE...AS GRAHAM HAS ALREADY FALLEN TO 55 DEGREES BEHIND THE BOUNDARY. EXPECT TO SEE MVFR CEILINGS THROUGH 21Z FOR MOST SITES...BEFORE WE GET THE LINE OF THUNDERSTORMS MOVING THROUGH THE AIRPORTS. AFTER THE INITIAL LINE OF STORMS...EXPECT A BRIEF LULL IN THE ACTION...UNTIL 04-06Z...WHEN THE NEXT LINE OF SHOWERS AND STORMS MOVE THROUGH. KEEPING A 3 TO 4 HOUR PERIOD POTENTIAL FOR LOCALIZED HEAVY RAINFALL DURING THE OVERNIGHT AND EARLY MORNING HOURS. 14 && .UPDATE... INITIAL LINE OF CONVECTIVE ACTIVITY CONTINUES TO SLOWLY MOVE EAST THIS MORNING AND IS MOVING INTO THE WESTERN COUNTIES NOW. RADAR DATA INDICATES AN OUTFLOW BOUNDARY HAS COME OFF OF THIS CONVECTION AND IS MOVING EASTWARD. IT WILL BE INTERESTING TO SEE HOW ADDITIONAL CONVECTIVE ACTIVITY EVOLVES AS THIS BOUNDARY MOVES INTO A MOIST UNSTABLE ENVIRONMENT. WATER VAPOR IMAGERY SHOWS A DECENT VORT MAX ROTATING AROUND THE BASE OF THE LARGE UPPER TROF WHICH SHOULD HELP INCREASE LARGE SCALE FORCING INTO THE EARLY AFTERNOON. 12Z FORT WORTH SOUNDING IS MODERATELY UNSTABLE AND WEAKLY CAPPED. WITH TEMPERATURES WARMING INTO THE MID/UPPER 70 BY AFTERNOON WITH SUBSTANTIAL BREAKS IN THE CLOUDS...SURFACE BASED INSTABILITY SHOULD INCREASE TO AROUND 3000J/KG. STEEP MID LEVEL LAPSE RATES WILL PROVIDE AN ENVIRONMENT CONDUCIVE TO SEVERE THUNDERSTORMS THROUGH AFTERNOON. HIGH RESOLUTION GUIDANCE SUGGEST THAT LOW LEVEL WIND FIELDS WILL REMAIN SUFFICIENTLY BACKED INTO THIS EVENING CREATING A FAVORABLE PROFILE FOR AT LEAST SOME TORNADOES. THE GREATER THREAT WILL LIKELY BE FOR LARGE HAIL AND DAMAGING WINDS. CURRENT POP FORECAST WAS ADJUSTED BASED ON RADAR TRENDS BUT OVERALL CHANCES WILL REMAIN NEAR 100 PERCENT THROUGH TONIGHT. LOW LEVEL WINDS CONTINUE TO CRANK THIS MORNING WITH 55KT LLJ OVERHEAD AND AMPLE SUN TO MIX SOME OF THIS DOWN. WILL GO AHEAD AND ISSUE A WIND ADVISORY FOR ALL OF NORTH TEXAS THROUGH THIS EVENING. WINDS MAY DIMINISH BEHIND OUTFLOW ACROSS THE WESTERN COUNTIES BUT IF THIS FEATURE STALLS...WINDS WILL CONTINUE TO BE ABOVE CRITERIA. IT STILL APPEARS THAT VERY HEAVY RAINFALL WILL OCCUR OVER A GOOD PORTION OF NORTH TEXAS. CURRENT FLASH FLOOD WATCH IS IN GOOD SHAPE SO WILL MAKE NO CHANGES THERE. RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS IN EXCESS OF 6 INCHES POSSIBLE. DUNN && .PREV DISCUSSION... /ISSUED 411 AM CDT MON MAR 19 2012/ A COMPLICATED FORECAST TO SAY THE LEAST WITH SEVERE WEATHER AND FLASH FLOODING POSSIBLE OVER THE REGION FOR THE FIRST HALF OF THE WEEK. A DEEP WESTERN U.S UPPER TROUGH CENTERED ROUGHLY OVER EASTERN ARIZONA...WILL CONTINUE TO DEEPEN THROUGH TUESDAY WHILE IT TRANSLATES SLOWLY EASTWARD. THE CENTER OF THE UPPER LOW IS NOW PROGGED TO REACH THE WESTERN OR SOUTHWESTERN PORTIONS OF NORTH TEXAS BY WEDNESDAY AFTERNOON AND THEN LIFT NORTH OR NORTHWEST OF THE REGION ON THURSDAY. THIS TRACK IS CONSIDERABLY FARTHER SOUTH THAN PREVIOUS RUNS OF ALL MODELS AND THIS WILL HAVE DIRECT IMPACT ON PRECIPITATION TIMING AND RAINFALL AMOUNTS. FOR TODAY...WE EXPECT A SQUALL LINE OF STRONG TO SEVERE STORMS...CURRENTLY ACROSS WEST TEXAS...TO REACH THE WESTERN ZONES OF NORTH TEXAS AROUND SUNRISE. THE LINE SHOULD CONTINUE TO PROPAGATE EASTWARD ACROSS NORTH TEXAS THROUGH THE DAY AND INTO THE EVENING HOURS. THE LINE SHOULD SLOW DOWN OR STALL ACROSS THE CENTRAL OR EASTERN HALF OF NORTH TEXAS DURING THE LATE AFTERNOON OR EVENING HOURS DEPENDING ON THE STRENGTH OF THE COLD POOL BEHIND THE DAYTIME CONVECTION. THE ATMOSPHERE IS RIPE FOR SEVERE WEATHER TODAY WITH MODERATE INSTABILITY...LOW LEVEL SHEAR AND AMPLE DEEP LAYER MOISTURE. THE MOST LIKELY SEVERE WEATHER HAZARDS TODAY WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. SOME DISCRETE SUPERCELLS AHEAD OF THE MAIN SQUALL LINE ARE ALSO POSSIBLE WITH POTENTIAL FOR A FEW TORNADOES. THE FORECAST FOR TONIGHT WILL BE DEPENDENT ON THE PROPAGATION OF THE SQUALL LINE TODAY AND THE LOCATION OF AN EASTWARD MOVING COLD FRONT. THE MOST LIKELY SCENARIO FOR TONIGHT IS THAT THE COLD FRONT WILL REACH NEAR THE INTERSTATE 35 CORRIDOR AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF IT. SINCE THERE IS MUCH UNCERTAINTY ON WHERE THE FRONT WILL ACTUALLY END UP...WE WILL OPT TO KEEP CHANCE POPS IN THE WEST TONIGHT AND MUCH HIGHER POPS IN THE EAST. IT APPEARS THAT TRAINING OF STORMS TODAY AND TONIGHT WILL PRODUCE PERIODS OF HEAVY RAINFALL AND A GOOD CHANCE OF FLASH FLOODING. RAINFALL CHANCES WILL CONTINUE ON TUESDAY AS THE UPPER LOW MOVES ACROSS FAR WEST TEXAS. THE BEST RAIN CHANCES WILL BE ACROSS THE EASTERN SECTIONS OF NORTH TEXAS WHERE THE COLD FRONT IS EXPECTED TO BE. THE FRONT IS PROGGED TO MOVE THROUGH ALL OF NORTH TEXAS TUESDAY EVENING. HOWEVER...LARGE SCALE LIFT WILL REMAIN IN PLACE AND SOME ELEVATED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE. FOR NOW...WE WILL LEAVE THE FLASH FLOOD WATCH IN EFFECT FROM TODAY THROUGH TUESDAY EVENING FOR THE EASTERN TWO THIRDS OF NORTH TEXAS... ALTHOUGH THE BEST POTENTIAL FOR HEAVY RAINFALL WILL BE THIS AFTERNOON THROUGH TUESDAY MORNING. TOTAL RAINFALL AMOUNTS FROM THIS EVENT WILL AVERAGE 1 TO 3 INCHES ACROSS THE WESTERN HALF OF THE REGION AND 3 TO 6 INCHES ACROSS THE EAST. WE WILL KEEP SOME LOW POPS IN THE FORECAST WEDNESDAY AS THE UPPER LOW MEANDERS NORTHWARD ACROSS TEXAS. PRECIPITATION SHOULD END ACROSS THE REGION WEDNESDAY NIGHT...BUT SOME WRAP AROUND CLOUDS ARE LIKELY. THE SUN WILL RETURN TO THE REGION THURSDAY AS THE UPPER LOW LIFTS TO THE CENTRAL PLAINS AND A RIDGE OF HIGH PRESSURE BUILDS IN FROM THE WEST. THE REMAINDER OF THE WEEK THROUGH THE WEEKEND SHOULD BE RAIN-FREE AND MILD WITH HIGHS IN THE 70S AND LOWS IN THE 40S AND 50S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 57 70 51 62 / 90 100 70 30 30 WACO, TX 80 55 68 50 64 / 80 100 80 40 20 PARIS, TX 77 57 64 52 66 / 90 100 100 40 30 DENTON, TX 80 56 69 49 63 / 100 90 70 30 30 MCKINNEY, TX 79 52 66 48 64 / 100 100 70 30 30 DALLAS, TX 80 54 67 52 63 / 90 100 70 30 30 TERRELL, TX 79 54 66 50 65 / 80 100 80 40 30 CORSICANA, TX 80 54 68 51 65 / 70 100 80 40 20 TEMPLE, TX 79 55 68 48 66 / 70 100 70 40 20 MINERAL WELLS, TX 77 51 69 48 60 / 90 80 50 30 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TXZ092>095-103>107- 118>123-133>135-144>148-156>162-174-175. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. && 14/91
Hazardous weather outlook, Mar 19, 5:11 AM CDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 511 AM CDT MON MAR 19 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201015- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 511 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY ALL OF NORTH TEXAS TODAY AND TONIGHT. NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTH TEXAS TODAY AND TONIGHT. SOME STORMS COULD BECOME SEVERE WITH DAMAGING DOWNBURST WINDS AND LARGE HAIL. A FEW TORNADOES ARE ALSO POSSIBLE. ALONG WITH THE SEVERE WEATHER THREAT...THERE WILL BE A POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING...ESPECIALLY THIS AFTERNOON AND TONIGHT. THEREFORE... A FLASH FLOOD WATCH IS EFFECT ACROSS THE EASTERN TWO THIRDS OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS TUESDAY AND TUESDAY NIGHT. SOME STORMS MAY CONTAIN HEAVY RAINFALL...ESPECIALLY ACROSS THE EASTERN TWO THIRDS OF NORTH TEXAS. THEREFORE...A FLASH FLOOD WATCH WILL REMAIN IN EFFECT TUESDAY AND TUESDAY EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY WEST OF THE INTERSTATE 35 CORRIDOR LATE THIS MORNING THROUGH THIS AFTERNOON AND ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR THIS AFTERNOON AND THIS EVENING.
In the hours before
Special weather statement, Mar 19, 1:19 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 PM CDT MON MAR 19 2012
TXZ100-191845-
YOUNG TX-
119 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
YOUNG COUNTY
AT 120 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES WEST OF GRAHAM...MOVING NORTHEAST AT 45
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM AND OLNEY.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3339 9879 3341 9842 3304 9842 3300 9863
3307 9889
TIME...MOT...LOC 1820Z 206DEG 39KT 3319 9866
82/JLDSpecial weather statement, Mar 19, 1:46 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
146 PM CDT MON MAR 19 2012
TXZ129-141-191915-
EASTLAND TX-COMANCHE TX-
146 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COMANCHE COUNTY
CENTRAL EASTLAND COUNTY
AT 146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES SOUTH OF CISCO...MOVING NORTHEAST AT 35
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GORMAN.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3244 9865 3227 9854 3226 9855 3222 9852
3215 9848 3194 9884 3208 9893 3232 9903
TIME...MOT...LOC 1846Z 244DEG 31KT 3213 9886
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 11:12 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 8 hr |
| Mar 19, 1:19 PM CDT | Special Weather Statement | FWD | Young | 26 min |
| Mar 19, 1:46 PM CDT | Special Weather Statement | FWD | Eastland | 29 min |
| Mar 19, 2:45 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 45 min |
| Mar 19, 3:10 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 35 min |
| Mar 19, 3:43 PM CDT | Special Weather Statement | FWD | Parker | 32 min |
| Mar 19, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 47 min |
| Mar 19, 3:51 PM CDT | Areal Flood Advisory | FWD | Palo Pinto, Parker | 3 hr |
| Mar 19, 4:07 PM CDT | Special Weather Statement | FWD | Parker | 23 min |
| Mar 19, 4:29 PM CDT | Special Weather Statement | FWD | Hood, Parker | 31 min |
| Mar 19, 4:31 PM CDT | Special Weather Statement | FWD | Cooke, Wise | 29 min |
| Mar 19, 4:45 PM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| Mar 19, 4:59 PM CDT | Special Weather Statement | FWD | Cooke | 31 min |
| Mar 19, 5:05 PM CDT | Special Weather Statement | FWD | Parker | 25 min |
| Mar 19, 5:32 PM CDT | Special Weather Statement | FWD | Parker | 28 min |
| Mar 19, 5:34 PM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| Mar 19, 6:16 PM CDT | Special Weather Statement | FWD | Denton, Tarrant | 59 min |
| Mar 19, 6:41 PM CDT | Special Weather Statement | FWD | Collin, Fannin, Grayson | 34 min |
| Mar 19, 6:41 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 49 min |
| Mar 19, 6:55 PM CDT | Special Weather Statement | FWD | Anderson | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.